Faculty Publications

Title

Mixed Automorphic Forms and Differential Equations

Document Type

Article

Keywords

differential equations, Mixed automorphic forms, parabolic cohomology

Journal/Book/Conference Title

International Journal of Mathematics and Mathematical Sciences

Volume

13

Issue

4

First Page

661

Last Page

668

Abstract

We construct mixed automorphic forms associated to a certain class of nonhomogeneous linear ordinary differential equations. We also establish an isomorphism between the space of mixed automorphic forms of the second kind modulo exact forms and a certain parabolic cohomology explicitly in terms of the periods of mixed automorphic forms. © 1990, Hindawi Publishing Corporation. All rights reserved.

Original Publication Date

1-1-1990

DOI of published version

10.1155/S0161171290000916

Share

COinS